# SDR UPS98828130

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, VERTICAL STAB L/E RIB AT ZFS 223 IS CRACKED AT THE LT AFT END.  STOPPED DRILLED CRACK AND REPAIRED RIB IAW SRM 55-2-0.
